# SDR EIAA20111215260

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 105,316 hours
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Apu Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP "B" GIVES FIRE INDICATION. APU FIRE HANDLE LIGHT ON.  RESEQUENCED FIRE HANDLE WITH C/B PERFORMED WI CHECK FROM CARD FILE J5 AND J3 TO APU FIRE LOOPS BOTH REATS SAME REINSTALL J5 AND J3 CONNECTORS OP'S CHECKED OK PER 26-15-00/501.
